It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Weldon on May 17, 2000 at 23:17:16:

In Reply to: HELP! Depakote users posted by SAB on January 14, 2000 at 18:45:27:

: I would like to know the side effects you have suffered. I am currently having some problems and
: before my "uninsured" brain is once again totally
: examined...and the family is broke....I'd like to
: be sure it is not a side effect.

: Thanks!

I had my first seizure when I was 25. Since then I have had 3 more Grand Mals. I have had an uncountable amount of auras(mostly olfactory hallucinations). I was put on Dilatin at first. I was on it for approx. 4 yrs. I many of the side effects. I then changed Drs. and she put me on Depakote. I have had little to no side effects since I have been on Depakote. I have STM. But that is probably attributed to the seizures. The only real side effect that I have is that I have had a little weight gain 10lbs. This is because I never really get "full" I find myself eating lots of snack even when its been less than 1hr since than and I have eaten. However, I have found if I take my meds regularly, remember I am a male so this is not alway done, it controls my seizures very well. So make sure that he continues to take that med regularly. He may not be able realize he is having an aura. FYI with my auras I usually smell chemicals or some thing. It is very weird. I am curious if other peaple have this prob.

Weldon

Follow Ups

All times are GMT -7. The time now is 02:09 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!